# SDR SWIA202053548

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL AT FS 280.0 STR 3L CLIP IS CRACKED.  C-CHECK RO 10/20/2020.  REMOVED 3 EA CRACKED CLIPS AND SHIMS AT STRG L3 AND FS 280, REF CRJ 200 SRM.  INSTALLED (3 EA) NEW CLIP ANGLES P/N 600-31057-19, P/N 600-31057-20 AND P/N 600-34017-589 ITEM S6144-1 PO: T000053719/9 AND REINSTALLED SHIMS, REF DWG AND CRJ200 SRM.  PRESSURE CHECKS GOOD.
